On the well-posedness of a class of McKean Feynman-Kac equations - Archive ouverte HAL Access content directly
Journal Articles Markov Processes And Related Fields Year : 2017

On the well-posedness of a class of McKean Feynman-Kac equations

(1) , (2) , (1, 3)
1
2
3

Abstract

We analyze the well-posedness of a so called McKean Feynman-Kac Equation (MFKE), which is a McKean type equation with a Feynman-Kac perturbation. We provide in particular weak and strong existence conditions as well as pathwise uniqueness conditions without strong regularity assumptions on the coefficients. One major tool to establish this result is a representation theorem relating the solutions of MFKE to the solutions of a nonconservative semilinear parabolic Partial Differential Equation (PDE).
Fichier principal
Vignette du fichier
Final_MPRF_LOR9oct2019.pdf (411.61 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01895210 , version 1 (22-10-2018)
hal-01895210 , version 2 (10-10-2019)

Identifiers

Cite

Jonas Lieber, Nadia Oudjane, Francesco Russo. On the well-posedness of a class of McKean Feynman-Kac equations. Markov Processes And Related Fields, 2017, 25 (5), pp.821-862. ⟨hal-01895210v2⟩
121 View
123 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More